Self-dual continuous processes

Rheinländer, Thorsten; Schmutz, Michael (2013). Self-dual continuous processes. Stochastic processes and their applications, 123(5), pp. 1765-1779. Elsevier 10.1016/j.spa.2013.01.008

[img]
Preview
Text
__ubnetapp02_user$_brinksma_Downloads_self-dual.pdf - Accepted Version
Available under License Publisher holds Copyright.

Download (210kB) | Preview

The important application of semi-static hedging in financial markets naturally leads to the notion of conditionally quasi self-dual processes which is, for continuous semimartingales, related to conditional symmetry properties of both their ordinary as well as their stochastic logarithms. We provide a structure result for continuous conditionally quasi self-dual processes. Our main result is to give a characterization of continuous Ocone martingales via a strong version of self-duality.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Schmutz, Michael

Subjects:

500 Science > 510 Mathematics

ISSN:

0304-4149

Publisher:

Elsevier

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

12 Mar 2014 09:37

Last Modified:

12 Sep 2020 07:23

Publisher DOI:

10.1016/j.spa.2013.01.008

BORIS DOI:

10.7892/boris.41522

URI:

https://boris.unibe.ch/id/eprint/41522

Actions (login required)

Edit item Edit item
Provide Feedback